Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 325924, 12 pages
http://dx.doi.org/10.1155/2014/325924
Research Article

Multilinear Singular Integral Operators on Generalized Weighted Morrey Spaces

1College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454003, China
2College of Computer Science and Technology, Henan Polytechnic University, Jiaozuo 454003, China
3Department of Mathematics, Jiaozuo University, Jiaozuo 454003, China

Received 24 April 2014; Accepted 16 June 2014; Published 17 July 2014

Academic Editor: Henryk Hudzik

Copyright © 2014 Yue Hu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Denny Ivanal Hakim, Eiichi Nakai, and Yoshihiro Sawano, “Generalized fractional maximal operators and vector-valued inequalities on generalized Orlicz–Morrey spaces,” Revista Matemática Complutense, 2015. View at Publisher · View at Google Scholar
  • Xiao Li, and Runqing Cui, “Rough Multilinear Fractional Integrals on Weighted Morrey Spaces,” Journal of Function Spaces, vol. 2015, 2015. View at Publisher · View at Google Scholar